# SDR SWAA2021060140561

- Difficulty date: January 8, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SUPPORT ANGLE LOCATED INTERNAL AREA AT VERTICAL STABILIZER (1 EA) / REPLACED SUPPORT ANGLE LOCATED INTERNAL AREA AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 176A3001; MATERIAL USED P/N 2024-T0/0.040' P.O 2012-545964. CONVERTED FORM T0 TO T42
